# SDR CKSA95139

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 510361
- Condition: Failed
- Location: Nlg Door
- Part time: 61,261 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KCVG - FLT 68278 - UPON GEAR RETRACTION DURING CLIMB, NOSE GEAR DOOR DID NOT FULLY CLOSE.  THIS CAUSED A VIBRATION IN NOSE GEAR DOOR WELL.  FLEW ACFT AT 230KIAS/M.65.  (UPLATCH FAIL CHECK SPEED).  WITH GEAR DOWN, NO VIBRATION NOTED.  ALL OTHER GEAR INDICATIONS NORMAL.  INSPECTED NOSE GEAR DOORS, FOUND LT NOSE GEAR DOOR NOT LATCHED.  REMOVED AND REPLACED LT NOSE GEAR DOOR FWD LINK ASSY IAW DC-8 MM CHAP 32-2-5.  ADJUSTED NOSE GEAR DOORS IAW DC-8 MM CHAP 32-2-5 PAR 5.  NOSE LANDING GEAR DOORS OPS CHECK NORMAL ON GEAR SWING IAW DC-8 MM CHAP 32-2-5 PAR 5.  (X)
